Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    15
  • comments
    3
  • views
    8106

DONE!

sparkley

162 views

I took my last pill yesterday, making the my whole accutane journey last 185 days. whew, that actually went by pretty fast. i thought it would take FOREVER since i would be so excited for the end!

So, no more accutane. my last update was about 2 weeks ago? almost 3. since then, my it seemed like i was gettin more oily... the rashes from being so dry (and sort of being lazy about lotion) went away, which is weird since i was still on accutane. i thought they would have gotten even more dry... and my face did seem to be a little oily. not exactly oily, but definitely not like the skin of someone taking accutane! i think it might have been because it's summer now, and the heat and the sweat and all that jazz. plus i changed moisturizers.

Also, i wouldn't say i have any zits, but i think i do kinda have clogged pores. again, i'm thinking this might be from the lotion. see, before, my face was so dry and i ran out of the lotion i had been using (the store brand of eucerin) and the store stopped selling it! so i just used some neutrogena hand cream that i have. i'm not sure it's the best thing to smother on your face, but it DID get rid of that dry skin. So i'll stop that and see how it goes.

overall i'm thrilled with the end results! well, the only thing i'm unhappy with is the redness. it looks like i'm sunburned. i might be just a little... it's hard to tell. but the day lotion i had been using was a store brand (yes i know, i'm cheap. if i see the store brand is cheaper, i'm likely to buy it) and i dont think the spf actually worked... plus it was kinda old.

All i can do now is 1: buy a good moisturizer with better spf. and 2: wait it out until the accutane redness fades, and those pesky little red marks fade. good news on the red marks (scars? i'm not sure they classify as scars since i'm pretty sure they fade completely), they are much better than before!every morning i consider going out without make up! but after i was my face... well it looks more red after i wash it. :( but that time will come soon enough! i was thinking about going to nordstroms though to have them do my makeup one day :) just for fun! way back when my face was covered in blemishes, i would just put on makeup to cover that mess up. now that i'm clear, i wanna have FUN with makeup! (along with hiding the scars :| but like i said, that wont be a problem for long).

another thing i want to do to celebrate... well i've had this gift card for a spa fro over a year now! i was going to use it when i first got it but... i just forgot about it. i think i was saving it for a special day and then just forgot once that day came... who knows. but i found it a little while ago and decided to save it for when i was clear! and now i am! so i can go pamper myself. it'll be put to better use now, too. a year ago, i bet i would have used it on their acne clearing facials or something. which wouldn't have worked that first time, of course. now i can go and pick anything i want, and truly pamper myself! :(

so yes, i am very happy. in fact, i want to share that my last trip to the dermatologist, all the people in there (really it's only 2 people, i see them everytime-the actual derm. and the guy who schedules the next appt. oh and he also sets up the ipledge.) kept telling me how great i looked :)

my last blood test is june 16th. 8 days. then my dermatologist is actually moving! so if i ever go back again, i'll have a different derm. :( i was thinking about that, because, as many people (as far as i have read on here) worry about, i'm afraid that maybe, just maybe, it'll come back. and if it does, odds are it wont be bad at all. i'm not worried about it being really bad if it even does come back. but anyway, let's say i get very very mild acne again, i know what i want because it worked really well before. differin. I have faith in that product because it kept me pretty much clear last summer! i'm not sure what happened...but for some reason after the school year started it got worse. i have one picture from october, my face looks HORRIBLE. it's disgusting, and i hate those pictures! but i think thats because differin wasn't strong enough to contain my acne at the time. if it comes back it wont be bad, and i know differing would be perfect :( but that's all if's. it's my plan B :(

ok thats enough for the longest blog ever! hip-hip-hooray for finally being done! and clear! i'll do another post to keep track of what happens off acctuane :dance: you know, like when the redness finally goes, how oily my skin gets... all that jazz :dance:



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×